MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP
Model Number 1119.0110
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device nor any imaging was available for evaluation.It was reported that a revision was performed to replace a creo screw head that was found separating from the shank post operatively.Pieces of metal were also removed from the patient.The patient had an l5-s1 fixation and it was noted on x-ray and ct imaging that the head of the screw did not appear to be attached to the screw shank.The patient underwent a revision surgery and it was confirmed that the head was not attached to the shank of the screw.The parts were removed including two separate pieces of metal wear from under the screw head.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a revision was performed to replace a creo screw head that was found separating from the shank post operatively.Pieces of metal were also removed from the patient.This event occurred in germany. .
 
Event or Problem Description
It was reported that a revision was performed to replace a creo screw head that was found separating from the shank post operatively.Pieces of metal were also removed from the patient.This event occurred in germany.
 
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.It was reported that a revision was performed to replace a creo screw head that was found separating from the shank post operatively.Pieces of metal were also removed from the patient.The patient had an l5-s1 fixation and it was noted on x-ray and ct imaging that the head of the screw did not appear to be attached to the screw shank.The patient underwent a revision surgery and it was confirmed that the head was not attached to the shank of the screw.The parts were removed including two separate pieces of metal wear from under the screw head.No determinations could be made as to the cause of the reported issue.The following sections are been updated for this supplemental: b4; b6; e1; g6; h2; h3; h10.

Brand Name
CREO
Common Device Name
CREO AMP THREADED POLYAXIAL TULIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18810898
Report Number3004142400-2023-00202
Device Sequence Number8283121
Product Code MNH
UDI-Device Identifier00889095059656
UDI-Public00889095059656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown